# SDR VJ9800685

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COULD NOT RETRACT LANDING GEAR AFTER TAKEOFF, STEERING WHEEL LIGNED UP STRAIGHT AND WOULD NOT TURN.  ADJUSTED CABLE 118A PER MM 32-31-1, OPS CHECKED GOOD.  PERFORMED OPERATIONAL CHECK AND MANUAL EXTENSION CHECK OF LANDING GEAR PER DC9 MM 32-30-0 AND OPS CHECK GOOD.
